MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK GDC-18 360 7MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK GDC-18 360 7MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0033487150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record confirms that the device met all material, assembly and performance specifications.Visual inspection of the device revealed the delivery wire was noted to be broken/ fractured and the main coil was stretched.A functional test was unable to be performed due to the condition of the returned device.As per the additional information, the coil was inspected and confirmed to be in good condition during/after unpacking and preparation and the device was prepared as per the dfu.Based on received information, slight force was applied to advance the coil.The analyzed defects are indicative of the reported event.It is probable that the device was damaged due to the reported coil in catheter friction.Based on the investigation results and available information, an assignable cause of procedural factors was assigned to this investigation.
 
Event or Problem Description
Based on the investigation of the returned product, the delivery wire was found to be broken inside the patient.There we no clinical consequences to the patient.

Brand Name
GDC-18 360 7MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8480716
Report Number3008881809-2019-00089
Device Sequence Number13766570
Product Code HCG
UDI-Device Identifier04546540690005
UDI-Public04546540690005
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K042539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberM0033487150
Device Lot Number19667510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight54